# SDR ASAA2016112918882

- Difficulty date: November 29, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 12,051 hours, 3,910 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 4309
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 50,306 hours, 23,812 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED MC RECALL. LIGHT EXTINGUISHED ON MC RESET.  ACFT GROUNDED.  PERFORMED A PACK TEMP CONT BITE IAW FIM 21-62 TASK 801.  FOUND THE NR 2 PACK TEMP CONT TCV FAULTED.  REMOVED AND REPLACED THE RIGHT PACK TEMP CONTROL VALVE IAW AMM 21-51-10,  OPS CHECKED GOOD.
